# SDR DALA13009683273

- Difficulty date: March 2, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 34,448 hours, 15,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CABIN UTILITY AREA LT SIDE INDB FR16 UPPER SURFACE WEB HAS CORROSION.  BLENDED AREA IAW SRM 51-74-00 L=1.5" W=1.0"  D-.006" NO  ALLOWABLE LIMITS ESTABLISHED IN SRM.  REPLACED FORWARD UTILITY AREA LT SIDE WEB BETWEEN FR12 TO FR16 IAW SRM 51-42-11 AND DWG NR 53114332.
